# SDR CA150414006

- Difficulty date: April 12, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 23,723 hours
- Engine: Ge CFM567B24
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: MS250114
- Condition: Dirty
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF WHEN LANDING GEAR LEVER SELECTED UP, THE LANDING GEAR DID NOT RETRACT AND THEY HAD 3 RED AND 3 GREEN LIGHTS.  THE HANDLE WAS SELECTED BACK DOWN AND THE RED LIGHTS EXTINGUISHED LEAVING 3 GREEN DOWN AND LOCKED LIGHTS. CREW RETURNED ACFT TO DEPARTURE AIRPORT.  MAINTENANCE CARRIED OUT FIM TASK 32-30, TASK 815 WAS C/O AND THE MANUAL EXTENSION DOOR SWITCH WAS FOUND DIRTY, SWITCH WAS CLEANED IAW AMM 32-34-00. GEAR SWINGS WERE CARRIED OUT WITH NO FAULTS FOUND. THERE IS A KNOWN ISSUE WITH THE SWITCH, SB 32-1443 IS CURRENTLY BEING CARRIED OUT ON OUR FLEET TO REPLACE SWITCH WITH A NEW AND IMPROVED SWITCH. HOWEVER THIS ACFT IS STILL AWAITING THE SB TO BE CARRIED OUT.
